# SDR SWIA2019082346209

- Difficulty date: July 24, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ATTACHED PASSENGER DOOR FRAME FS 349.00 AT FLOOR LEVEL HAS CORROSION ON I/B SIDE AT TOP. (C-CHECK) RO: 08/22/2019 COMPLETED ALL STEPS OF REPAIR IAW REO.
